# SDR DALA2017030801901

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 52,192 hours, 18,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  EMERGENCY LIGHT CENTER FORWARD GALLEY INOPERATIVE.   MAINTENANCE REMOVED LIGHT ASSY L108 AND INSTALLED A NEW LIGHT ASSY IAW AMM 33-51.
